Folgen
Dong Li
Dong Li
SUSTech International Center for Maths & Dept of Maths, SUSTech
Bestätigte E-Mail-Adresse bei sustech.edu.cn - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Strong ill-posedness of the incompressible Euler equation in borderline Sobolev spaces
J Bourgain, D Li
Inventiones mathematicae 201 (1), 97-157, 2015
1092015
On second order semi-implicit Fourier spectral methods for 2D Cahn–Hilliard equations
D Li, Z Qiao
Journal of scientific computing 70 (1), 301-341, 2017
1032017
On Kato–Ponce and fractional Leibniz
D Li
Revista matemática iberoamericana 35 (1), 23-100, 2019
952019
Characterizing the stabilization size for semi-implicit Fourier-spectral method to phase field equations
D Li, Z Qiao, T Tang
SIAM Journal on Numerical Analysis 54 (3), 1653-1681, 2016
952016
Blow ups of complex solutions of the 3D Navier–Stokes system and renormalization group method
D Li, YG Sinai
Journal of the European Mathematical Society 10 (2), 267-313, 2008
902008
On a hyperbolic–parabolic system modeling chemotaxis
D Li, T Li, K Zhao
Mathematical models and methods in applied sciences 21 (08), 1631-1650, 2011
852011
Finite-Time Singularities of an Aggregation Equation in with Fractional Dissipation
D Li, J Rodrigo
Communications in mathematical physics 287 (2), 687-703, 2009
722009
Finite time singularities and global well-posedness for fractal Burgers equations
H Dong, D Du, D Li
Indiana University mathematics journal, 807-821, 2009
722009
On an endpoint Kato-Ponce inequality
J Bourgain, D Li
Differential and Integral Equations 27 (11/12), 1037-1072, 2014
662014
Strong illposedness of the incompressible Euler equation in integer C m spaces
J Bourgain, D Li
Geometric and Functional Analysis 25 (1), 1-86, 2015
612015
Remarks of global wellposedness of liquid crystal flows and heat flows of harmonic maps in two dimensions
Z Lei, D Li, X Zhang
Proceedings of the American Mathematical Society 142 (11), 3801-3810, 2014
572014
Exploding solutions for a nonlocal quadratic evolution problem
D Li, JL Rodrigo, X Zhang
Revista Matematica Iberoamericana 26 (1), 295-332, 2010
572010
Spatial analyticity of the solutions to the subcritical dissipative quasi-geostrophic equations
H Dong, D Li
Archive for rational mechanics and analysis 189 (1), 131-158, 2008
562008
Refined blowup criteria and nonsymmetric blowup of an aggregation equation
D Li, JL Rodrigo
Advances in Mathematics 220 (6), 1717-1738, 2009
522009
The focusing energy-critical Hartree equation
D Li, C Miao, X Zhang
Journal of Differential Equations 246 (3), 1139-1163, 2009
512009
Trigonometric spectral collocation methods on lattices
D Li, FJ Hickernell
Contemporary Mathematics 330, 121-132, 2003
512003
Blow-up of solutions for a 1D transport equation with nonlocal velocity and supercritical dissipation
D Li, J Rodrigo
Advances in Mathematics 217 (6), 2563-2568, 2008
472008
Stability and unconditional uniqueness of solutions for energy critical wave equations in high dimensions
A Bulut, M Czubak, D Li, N Pavlović, X Zhang
Communications in Partial Differential Equations, 2012
462012
Global wellposedness of an inviscid 2D Boussinesq system with nonlinear thermal diffusivity
D Li, X Xu
Dynamics of Partial Differential Equations 10 (3), 255-265, 2013
392013
On the crystallization of 2D hexagonal lattices
D Li
Communications in mathematical physics 286 (3), 1099-1140, 2009
392009
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20